×

Found 21 Documents (Results 1–21)

100
MathJax

Euler integral symmetries for the confluent Heun equation and symmetries of the Painlevé equation PV. (English. Russian original) Zbl 1316.34094

Theor. Math. Phys. 179, No. 2, 543-549 (2014); translation from Teor. Mat. Fiz. 179, No. 2, 189-195 (2014).
MSC:  34M35 34M55
PDF BibTeX XML Cite
Full Text: DOI

Sufficiency analysis for the calculus of variations. (English) Zbl 0923.49003

Von zur Gathen, Joachim (ed.) et al., ISSAC ’94. Proceedings of the international symposium on symbolic and algebraic computation, Oxford, GB, July 20-22, 1994. Baltimore, MD: ACM Press. 197-204 (1994).
MSC:  49-04 68W30 49J05
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification

all top 3

Software